Eduardo Liz
Title
Cited by
Cited by
Year
A note on the global stability of generalized difference equations
E Liz, JB Ferreiro
Applied Mathematics Letters 15 (6), 655-659, 2002
1042002
A global stability criterion for scalar functional differential equations
E Liz, V Tkachenko, S Trofimchuk
SIAM Journal on Mathematical Analysis 35 (3), 596-622, 2003
842003
Halanay inequality, Yorke 3/2 stability criterion, and differential equations with maxima
A Ivanov, E Liz, S Trofimchuk
Tohoku Mathematical Journal, Second Series 54 (2), 277-295, 2002
842002
Periodic boundary value problems for a class of functional differential equations
E Liz, JJ Nieto
Journal of Mathematical Analysis and Applications 200 (3), 680-686, 1996
821996
Periodic boundary value problem for first order differential equations with impulses at variable times
I Bajo, E Liz
Journal of mathematical analysis and applications 204 (1), 65-73, 1996
761996
Global behaviour of a second-order nonlinear difference equation
I Bajo, E Liz
Journal of Difference Equations and Applications 17 (10), 1471-1486, 2011
722011
A global stability criterion for a family of delayed population models
E Liz, M Pinto, V Tkachenko, S Trofimchuk
Quarterly of Applied Mathematics 63 (1), 56-70, 2005
602005
A contribution to the study of functional differential equations with impulses
D Franco, E Liz, JJ Nieto, YV Rogovchenko
Mathematische Nachrichten 218 (1), 49-60, 2000
602000
Local stability implies global stability in some one-dimensional discrete single-species models
E Liz
Discrete & Continuous Dynamical Systems-B 7 (1), 191, 2007
522007
Sufficient conditions for the global stability of nonautonomous higher order difference equations
L Berezansky, E Braverman, E Liz
Journal of Difference Equations and Applications 11 (9), 785-798, 2005
522005
On the global attractor of delay differential equations with unimodal feedback
E Liz, G Röst
Discrete & Continuous Dynamical Systems, Series A 24, 1215-1224, 2009
512009
How to control chaotic behaviour and population size with proportional feedback
E Liz
Physics Letters A 374 (5), 725-728, 2010
492010
Global dynamics in a stage-structured discrete-time population model with harvesting
E Liz, P£ Pilarczyk
Journal of Theoretical Biology 297, 148-165, 2012
482012
Wright type delay differential equations with negative Schwarzian
E Liz, M Pinto, G Robledo, V Tkachenko, S Trofimchuk
Discrete & Continuous Dynamical Systems, Series A 9 (2), 309-321, 2003
472003
Boundary value problems for higher order ordinary differential equations with impulses
A Cabada, E Liz
Nonlinear analysis 32 (6), 775-786, 1998
471998
Discrete Halanay-type inequalities and applications
E Liz, A Ivanov, JB Ferreiro
Nonlinear Analysis: Theory, Methods & Applications 55 (6), 669-678, 2003
432003
Convergence to equilibria in discrete population models
HA El-Morshedy, E Liz
Journal of Difference Equations and Applications 11 (2), 117-131, 2005
422005
Existence and stability of almost periodic solutions for quasilinear delay systems and the Halanay inequality
E Liz, S Trofimchuk
Journal of Mathematical Analysis and Applications 248 (2), 625-644, 2000
412000
Global stability in discrete population models with delayed-density dependence
E Liz, V Tkachenko, S Trofımchuk
Mathematical Biosciences 199 (1), 26-37, 2006
402006
The hydra effect, bubbles, and chaos in a simple discrete population model with constant effort harvesting
E Liz, A Ruiz-Herrera
Journal of Mathematical Biology 65 (5), 997-1016, 2012
372012
The system can't perform the operation now. Try again later.
Articles 1–20